One of these days I'll learn to stop trying new products and just stick with what works! In the meantime, I have Protopic to help my face recover from the torture I put it through. Problem is, Protopic makes my skin itch like crazy! Has anyone else experienced this?
It says on the package that it may cause itching, but once the skin is healing the itching will subside. That's exactly what happens, but during the initial treatment of a flare up spot it is a horribly intense itch. I was up half the night trying not to scratch my face off! I was sure I'd wake up completely red and bruised today, but luckily I didn't! It seems to be working already, and the itching has now subsided, but HOLY CRAP was it bad! I ended up falling asleep with an ice pack on my face.
Does this happen to anyone else? (I tried Elidel, but my skin really doesn't like it, so I have to stick with using a touch of Protopic as needed.)